# SDR SWAA2025021983951

- Difficulty date: January 8, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 78) FWD CARGO STA 492; RBL 21; WL 155; SPLASH SHIELD HAS CORROSION ON UPPER SURFACE<[01] REMOVED CORROSION AND VERIFIED WITH A 10-POWER MAGNIFYING GLASS ON FWD CARGO STA 492; RBL 21; WL 155; SPLASH SHIELD UPPER SURFACE I.A.W SRM 51-10-02-0G-0 VERIFIED LIMITS WITH ORIGINAL THICKNESS IS 0.032'; LOSS 0.006'; REMAINING 0.026' WERE THE MAXIMUM ALLOWED IS 0.10T ON ALLOWABLE DAMAGE; THEREFORE IS OUT OF LIMITS I.A.W SRM 53-30-15-1A-1 REMOVED DAMAGED SHIELD IAW SRM 51-40-02-0G-0 RECEIVED REPLACEMENT PART 143A8126-31 A TAG WN49564 AND VERIFIED TO BE CORRECT REPLACEMENT PART IAW BOEING DWG 143A0080 REV - LOCATED AND DRILLED SHIELD IAW BOEING DWG NUMBER 143A0080 REV - AND IAW SRM 51-40-05-0G-0 INSTALLED SHIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 143A0080 REV-;[02] VERIFIED ITEM 1 C/W;[03] C/W
